Phazyme Anti-Gas, Ultra Strength, 180 mg, Gels

44% stronger than gas x extra strength. Simethicone 180 mg. Relieves gas fast. Bloating pressure discomfort. PZ180. E-Z open bottle. Take Phazyme and the gas is gone! Serious medicine for serious gas! Each fast gel has an ultra strength dose of simethicone. Goest to work in minutes. Contains a powerful ingredient, simethicone, the anti-gas medicine recommended most by physicians and pharmacists for relief of gas. www.phazyme.com. Made in the USA. Other information: Store at room temperature 59 degrees - 86 degrees F (15 degrees - 30 degrees C). Tamper Evident Package: Do not use if seal under cap is imprinted sealed for your protection is broken or missing or if PZ180 is missing from fast gel.